# SDR UPS00233502

- Difficulty date: July 17, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, STR 10R AT BS 1105 HAS CRACK DUE TO CORROSION.  REPAIR CARRIED OUT IAW SRM 51-40-4 FIG 1.
